| Catalog Number |
BNST3211 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
02/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had uncontrolled pain in implant site 27.Implant was infected and removed.Noted pain, inflammation and edema.Will return for future appointment.No medical history reported.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.